# SDR ASOA99043

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120224
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 12024949001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FROM XNA-DFW, THE RIGHT DUCT LEAK WARNING LIGHT ILLUMINATED FOLLOWED BY THE LEFT DUCT LEAK WARNING LIGHT. THE CREW SMELLED SMOKE BUT DID NOT OBSERVE ANY.  EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO XNA.  AFTER LANDING, THE ENGINES WERE SHUTDOWN AND PASSENGERS EVACUATED DUE TO THE PERSISTENT SMOKE ODOR AND DUCT LEAK INDICATIONS.  THE AIRCRAFT WAS MAINTENANCE FERRIED TO DFW WHERE MAINTENANCE FOUND THE CROSS BLEED DUCT BLOWN.  THE DUCT WAS REPLACED AND THE AIRCRAFT RELEASED FOR SERVICE.  (M)
